Some geometric criteria for the uniqueness of the solutions of the Dirichlet problem for strongly elliptic systems of second-order partial differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1959), pp. 168-172
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_3_a15,
author = {L. M. Kuks},
title = {Some geometric criteria for the uniqueness of the solutions of the {Dirichlet} problem for strongly elliptic systems of second-order partial differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {168--172},
year = {1959},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_3_a15/}
}
TY - JOUR AU - L. M. Kuks TI - Some geometric criteria for the uniqueness of the solutions of the Dirichlet problem for strongly elliptic systems of second-order partial differential equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1959 SP - 168 EP - 172 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1959_3_a15/ LA - ru ID - IVM_1959_3_a15 ER -
%0 Journal Article %A L. M. Kuks %T Some geometric criteria for the uniqueness of the solutions of the Dirichlet problem for strongly elliptic systems of second-order partial differential equations %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1959 %P 168-172 %N 3 %U http://geodesic.mathdoc.fr/item/IVM_1959_3_a15/ %G ru %F IVM_1959_3_a15
L. M. Kuks. Some geometric criteria for the uniqueness of the solutions of the Dirichlet problem for strongly elliptic systems of second-order partial differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1959), pp. 168-172. http://geodesic.mathdoc.fr/item/IVM_1959_3_a15/